Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 875145, 6 pages
http://dx.doi.org/10.1155/2014/875145
Research Article

A Class of Degenerate Nonlinear Elliptic Equations in Weighted Sobolev Space

TIFR Center for Applicable Mathematics, Karnataka, Bangalore 560065, India

Received 9 December 2013; Accepted 12 February 2014; Published 26 March 2014

Academic Editors: F. Colombini, E. Marusic-Paloka, and C. Mascia

Copyright © 2014 Rasmita Kar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Zeidler, Nonlinear Functional Analysis and Its Applications—Part II/B, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. C. Cavalheiro, “Existence of solutions in weighted Sobolev spaces for some degenerate semilinear elliptic equations,” Applied Mathematics Letters, vol. 17, no. 4, pp. 387–391, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Franchi and R. Serapioni, “Pointwise estimates for a class of strongly degenerate elliptic operators: a geometrical approach,” Annali della Scuola Normale Superiore di Pisa, vol. 14, no. 4, pp. 527–568, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Fabes, C. Kenig, and R. Serapioni, “The local regularity of solutions of degenerate elliptic equations,” Communications in Partial Differential Equations, vol. 7, no. 1, pp. 77–116, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Fabes, D. Jerison, and C. Kenig, “The Wiener test for degenerate elliptic equations,” Annales de l'Institut Fourier, vol. 32, no. 3, pp. 151–182, 1982. View at Google Scholar · View at MathSciNet
  6. S. Chanillo and R. L. Wheeden, “Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions,” American Journal of Mathematics, vol. 107, no. 5, pp. 1191–1226, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. C. Piat and F. S. Cassano, “Relaxation of degenerate variational integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 22, no. 4, pp. 409–424, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Raghavendra and R. Kar, “Existence of weak solutions for degenerate semilinear elliptic equations in unbounded domains,” Electronic Journal of Differential Equations, vol. 160, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. O. Turesson, Nonlinear Potential Theory and Weighted Sobolev Spaces, vol. 1736 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. García-Cuerva and J. L. R. de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  11. J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1993. View at MathSciNet
  12. A. Kufner, O. John, and S. Fučik, Functions Spaces, Noordhoff, Leyden, The Netherlands, 1977.
  13. P. Hess, “On the Fredholm alternative for nonlinear functional equations in Banach spaces,” Proceedings of the American Mathematical Society, vol. 33, pp. 55–61, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet